MAUDE Adverse Event Report: CONMED LARGO SEQUENT MENISCAL REPAIR DEVICE, CURVED NEEDLE, 4 IMPLANTS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO SEQUENT MENISCAL REPAIR DEVICE, CURVED NEEDLE, 4 IMPLANTS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number MR004C
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 10/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The distributor reported on behalf of their customer that the mr004c, sequent meniscal repair device, curved needle was being used during a meniscus repair procedure on (b)(6) 2023 when it was reported ¿the trigger was not functional in some of the devices and in the others four implants were deployed instead of one implant¿.Further assessment questioning found that another surgery was scheduled for the patient after two months.The medial meniscus of the knee is damaged due to repeated poking.¿.The procedure was completed with an unknown alternate device and a 1-hour delay was also reported.This report is being raised on the reported injury due to damage to the patient¿s medial meniscus requiring an additional procedure.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Additional Manufacturer Narrative
The device has not been returned to date and no photographic evidence has been provided; therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 7 devices for this lot number and failure mode.(b)(4).Per the instructions for use, the user is advised to be familiar with the appropriate surgical technique prior to use of this device.The risk of premature failure is reduced by following the specified instructions for use.Preoperative and operating procedures, including knowledge of surgical techniques and proper placement of the implants are important considerations in the successful utilization of this device.The risk of premature failure is reduced by following the specified instructions for use.Preoperative and operating procedures, including knowledge of surgical techniques and proper placement of the implants are important considerations in the successful utilization of this device.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The distributor reported on behalf of their customer that the mr004c, sequent meniscal repair device, curved needle was being used during a meniscus repair procedure on (b)(6) 2023 when it was reported ¿the trigger was not functional in some of the devices and in the others four implants were deployed instead of one implant.¿.Further assessment questioning found that another surgery was scheduled for the patient after two months.The medial meniscus of the knee is damaged due to repeated poking.¿.The procedure was completed with an unknown alternate device and a 1-hour delay was also reported.This report is being raised on the reported injury due to damage to the patient¿s medial meniscus requiring an additional procedure.

Brand Name
SEQUENT MENISCAL REPAIR DEVICE, CURVED NEEDLE, 4 IMPLANTS
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key18181231
Report Number1017294-2023-00105
Device Sequence Number15390093
Product Code MBI
UDI-Device Identifier10845854036587
UDI-Public(01)10845854036587(17)280416(10)1307320
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K102339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMR004C
Device Lot Number1307320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexFemale
Patient Weight55 KG
Patient EthnicityNon Hispanic